# SDR AALA202212162133

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 69,717 hours, 26,600 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Condition: Worn
- Location: Zone 300 - Stabs
- Component: Elevator, Airbus
- Component part number: D5528000301300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR OUTBOARD ACTUATOR FITTING, OUTBOARD LUG BORE OVERSIZED / WORN BEYOND LIMITS. MAINTENANCE REPLACED RIGHT HAND ELEVATOR ASSEMBLY.
